# SDR DXTA200500582

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,507 hours, 2,115 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Aileron
- Condition: Oscillates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL410 WITH AUTOPILOT ENGAGED, AIRCRAFT BEGAN 10 DEGREE LEFT AND RIGHT ROLL OSCILLATION WITH A 1 SEC TIME AMPLITUDE.  OSCILLATIONS CONTINUED FOR 18 MINS.  OPS ARE NORMAL WITH AP DISENGAGED.  DESCENDED TO FL360, RE-ENGAGED AP AND 5 MINS LATER AUTO PILOT ENGAGED AND OSCILLATIONS BEGAN AGAIN WITH CYAN CAS MESSAGE, AILERON RATIO LOW.  VISUALLY CONFIRMED AT LEAST LEFT AILERON OSCILLATING.  ALL HYD PRESS AND QTY NORMAL.  ITEM IS UNDER INVESTIGATION.
